# SDR C2XA02CL096

- Difficulty date: April 2, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3021 THE CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE FLIGHT ATTENDANT JUMP SEAT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
